Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Pueblo, CO

June 13, 2025Crowley County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2025, 9:02 PM MDT for Crowley County, Otero County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2025, 9:02 PM MDT (03:02 UTC)
Expired
Jun 13, 2025, 9:45 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 37 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

555 
WUUS55 KPUB 140302
SVRPUB
COC025-089-140345-
/O.NEW.KPUB.SV.W.0113.250614T0302Z-250614T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
902 PM MDT Fri Jun 13 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Central Crowley County in southeastern Colorado...

* Until 945 PM MDT.

* At 902 PM MDT, a severe thunderstorm was located 7 miles northwest
  of Crowley, or 29 miles northwest of La Junta, moving east at 15
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Ordway, Sugar City, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 10399 3838 10403 3844 10361 3817 10358
TIME...MOT...LOC 0302Z 264DEG 14KT 3829 10392 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG
1 follow-up statement
390 
WWUS55 KPUB 140329
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
929 PM MDT Fri Jun 13 2025

COC025-089-140345-
/O.CON.KPUB.SV.W.0113.000000T0000Z-250614T0345Z/
Otero CO-Crowley CO-
929 PM MDT Fri Jun 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHEASTERN OTERO AND CENTRAL CROWLEY COUNTIES...

At 929 PM MDT, a severe thunderstorm was located near Ordway, or 25
miles northwest of La Junta, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ordway, Sugar City, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 10394 3840 10392 3844 10361 3817 10358
TIME...MOT...LOC 0329Z 264DEG 14KT 3830 10379 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:29 PM MDT, 1 hour 33 minutes earlier. Its key messages:

  • Hot with well above seasonal temperatures tomorrow.
  • Isolated showers and thunderstorms possible tomorrow afternoon, though mostly along the higher terrain.
  • Above normal temperatures persist through early next week, with a pattern change arriving around the Tuesday timeframe.
Area forecast discussion, Jun 13, 7:29 PM MDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
729 PM MDT Fri Jun 13 2025

.KEY MESSAGES...

- Hot with well above seasonal temperatures tomorrow.

- Isolated showers and thunderstorms possible tomorrow
  afternoon, though mostly along the higher terrain.

- Above normal temperatures persist through early next week,
  with a pattern change arriving around the Tuesday timeframe.

&&

.UPDATE...
Issued at 723 PM MDT Fri Jun 13 2025

Updated to address the strong to severe storms over eastern El
Paso, south into Pueblo County. This activity has developed
along an old outflow boundary. Enough CAPE exists for strong to
severe storm development, likely through 9 PM before instability
dissipates with sunset. Large hail to near 1.5 inches will be
the main threat through 9 PM. This activity will slowly shift
eastward over the next couple of hours. Mozley

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 207 PM MDT Fri Jun 13 2025

Tonight: Relatively quiet weather is expected heading into the
weekend. Synoptically, a ridge of high pressure will start expanding
across the area. Given increasing descent with this feature, dry
conditions are anticipated this evening and overnight. The exception
to this will be across the eastern plains, where a weak disturbance
in the flow may help to spark isolated thunderstorms along the
eastern mountains and push them across the plains during the evening
hours. Along with that, thunderstorm development may be possible
along an outflow boundary this evening from a thunderstorm cluster
in northeast Colorado. Any storm development from this outflow would
be expected to remain north of Highway 50 and primarily in Kiowa and
Prowers Counties. While no widespread severe storms are anticipated,
one or two can not be ruled out across the far eastern plains given
MUCAPE around 2000 J/kg during the evening hours. With weak shear,
high cloud bases, and large DCAPE values around 1300 J/kg, strong
outflow winds to around 60 mph would be the most likely hazard from
any organized storm that can develop. Outside of that, partly cloud
skies early will become clear by Saturday morning, with light winds
less than 10 mph expected. As for temperatures, a mild night is
expected, with much of the area cooling to around and slightly above
seasonal lows, with the plains falling into the mid 50s to low 60s,
valleys into the 40s to low 50s, and mountains into the mid 30s to
40s.

Tomorrow: For the start of the weekend, relatively quiet weather
continues. The aforementioned ridge of high pressure will continue
to expand over the region. Given the subsidence with this feature,
dry conditions are anticipated for south central and southeastern
Colorado. The exception to this may be along the higher terrain,
where a highly isolated shower or thunderstorm may blossom during
the afternoon hours. Otherwise, clear skies early will give way to
partly cloudy skies during the afternoon, with relatively light
winds around 10 mph continuing. Looking at temperatures, we'll start
pushing into the hot range, with mid to upper 90s for the plains,
upper 70s to low 90s for the valleys, and 50s to 60s for the
mountains.

Tomorrow Night: To end off the first day of the weekend, quiet
weather persist for south central and southeastern Colorado. The
ridge of high pressure that has been in place will continue to sit
over the area. Just like Saturday day, given increased subsidence
with this feature, dry conditions are expected Saturday evening and
overnight. Beyond all of that, partly cloudy skies will again return
to clear conditions overnight, with light winds less than 10 mph
continuing. Temperatures will again remain mild overnight, with many
places falling to near to slightly above seasonal lows, with the
plains dropping into the mid 50s to low 60s, the valleys into the
40s to low 50s, and the mountains into the mid 30s to 40s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 330 AM MDT Fri Jun 13 2025

Sunday and Monday...Modest west to southwest flow aloft with
upper level ridging in place through the through the weekend,
becomes increasing westerly through the day Monday, as the ridge
flattens ahead of short wave energy translating across the West
Coast and into the Intermountain West. Latest model data
continues to support much drier air moving into the Rockies
within the modest flow aloft. This, along with subsidence
associated with the building ridge, will lead to less coverage
of diurnal showers and storms through this period, with any
storms that can develop over and near the higher terrain being
high based. Further east across the southeast plains, low level
moisture will ebb and flow with expected weak lee/thermal
troughing in place. This will lead to the potential for a few
strong to severe storms, if mid level capping weakens enough for
the instability to be tapped. With that said, the latest SPC
Day 2 and 3 Outlooks continue indicate marginal risks across the
far southeast plains to account for this conditional
instability. With less convection and warming temperatures under
the building ridge (H7 temps +16C to +20C), will see above mid
June norms and nearing record levels (see climate section) in
the 90s to around the century mark across the plains, and in the
70s to low 80s across the higher terrain, save for 50s and 60s
at the peaks. Lows continue to be at to slightly above seasonal
levels in the 50s and 60s across the plains and mainly in the
40s across the higher terrain.

Tuesday-Wednesday...While models do indicate short wave energy
translating through the region through the mid week timeframe, they
continue to differ on the amplitude of said wave breaking down the
ridge. This, in turn, leads to differences in the amount of
available moisture and chances of precipitation across the area, as
well as how much cooling will there be across the region. NBM data
does bring temperatures back down to around seasonal levels for this
period, with chances for showers and storms, mainly across the
eastern mountains and plains.

Thursday-Friday...Warmer and drier conditions return for the end of
the next work week, as operational and ensemble model data supports
upper ridging building back across the Rockies.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 532 PM MDT Fri Jun 13 2025

Isolated convection across the higher terrain and adjacent plains
has been producing some small hail but predominantly gusty outflow
winds ranging from 25-35 kts. Convection is expected to persist
until around 02z, then diminish with clearing cloud cover overnight.
Overall, VFR conditions expected for much of the forecast area
over the next 24 hrs, including the three main TAF sites of
KCOS, KPUB and KALS.

KCOS: VCTS through 02z with PROB30 for -TSRA and variable gusts to
around 30 kts, then clearing skies by 06z.

KPUB: TEMPO though 01z from gusty northerly outflow to around 30
kts. Clearing skies by 04z.

KALS: Gusty west winds to 30 kts developing tomorrow by 23z.

&&

.FIRE WEATHER...
Issued at 330 AM MDT Fri Jun 13 2025

Meteorological critical fire weather conditions will be possible
Monday and Tuesday across the San Luis Valley and surrounding
higher terrain, with increasing westerly flow and dry
conditions across the region. However, fuels have been deemed
non-critical, with no expected fire weather highlights through
early next week.

&&

.CLIMATE...
Issued at 330 AM MDT Fri Jun 13 2025

Records   June 14.....June 15.....June 16

ALS       91F 2021....90F 2021....94F 2021

COS       94F 2018....94F 1978...100F 2021

PUB      103F 2018...102F 2000...101F 1985

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOZLEY
SHORT TERM...SIMCOE
LONG TERM...MOORE/MW
AVIATION...MOORE
FIRE WEATHER...MOORE/MW
CLIMATE...MW
Hazardous weather outlook, Jun 13, 11:02 AM MDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Fri Jun 13 2025

COZ058>089-093>099-141300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Fri Jun 13 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated showers and thunderstorms will be possible from midday
onwards, mainly over the San Luis Valley, the eastern mountains,
Pikes Peak region, and the southeast plains. The main risk with
storms today will be the potential for strong outflow winds
gusting to 60 mph. If storms develop over or move across the far
southeast plains, a few may also become strong enough to produce
hail up to the size of quarters.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A drier and warmer airmass will move across the Rockies through
early next week, which is expected to limit thunderstorm activity
across the area. However, a few isolated late afternoon storms
will remain possible, with the main threats from these higher
based storms being lightning and gusty outflow winds up to 45
mph. There will also be a very low chance of strong to severe
storms across the far southeast plains through the period.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

EHR/23

In the hours before

Special weather statement, Jun 13, 5:08 PM MDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Fri Jun 13 2025

COZ081-084-085-132345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
508 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 545 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Fort Carson, Security, Falcon, Cimarron Hills, Peterson
Space Force Base, Gleneagle, and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3871 10477 3880 10496 3904 10483 3890 10449
TIME...MOT...LOC 2308Z 212DEG 9KT 3882 10482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 13, 6:06 PM MDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
606 PM MDT Fri Jun 13 2025

COZ085-086-140045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
606 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 645 PM MDT...

At 606 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pinon, or 19 miles northwest of Pueblo, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3837 10482 3848 10494 3867 10476 3860 10456
TIME...MOT...LOC 0006Z 223DEG 16KT 3850 10481

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 13, 6:21 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jun 13 2025

COZ085-086-140100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
621 PM MDT Fri Jun 13 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 700 PM MDT...

At 621 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinon to near Pueblo Reservoir. Movement
was east at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo, Pueblo Airport, Salt Creek, Blende, Pueblo West, Pinon,
Pueblo Reservoir, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3861 10449 3815 10450 3809 10476 3853 10474
TIME...MOT...LOC 0021Z 247DEG 9KT 3849 10468 3826 10470

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG
Local storm report, Jun 13, 6:43 PM MDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
643 PM MDT Fri Jun 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Hail             2 NNW Pueblo            38.32N 104.63W
06/13/2025  M1.00 Inch       Pueblo             CO   Public

&&

kam
Special weather statement, Jun 13, 7:41 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
741 PM MDT Fri Jun 13 2025

COZ085-086-089-093-140215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
741 PM MDT Fri Jun 13 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL OTERO...SOUTHEASTERN
EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES
THROUGH 815 PM MDT...

At 741 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Hanover to 6 miles
northeast of Pueblo Depot to near Avondale. Movement was northeast at
20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boone, Avondale, and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10405 3852 10402 3805 10405 3805 10440
      3834 10431 3855 10430 3860 10405
TIME...MOT...LOC 0141Z 232DEG 18KT 3854 10422 3838 10423 3820 10433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, Jun 13, 8:39 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
839 PM MDT Fri Jun 13 2025

COZ086-089-140330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
839 PM MDT Fri Jun 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY AND EASTERN
PUEBLO COUNTIES THROUGH 930 PM MDT...

At 839 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Boone, or 22 miles east of Pueblo Airport, moving
east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Crowley and eastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10376 3824 10412 3842 10417 3852 10386
      3852 10384
TIME...MOT...LOC 0239Z 256DEG 11KT 3835 10410

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:06 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 13, 6:21 PM MDTSpecial Weather StatementPUBPueblo39 min
Jun 13, 6:28 PM MDTSevere Thunderstorm WarningPUBPueblo32 min
Jun 13, 6:55 PM MDTSevere Thunderstorm WarningPUBPueblo35 min
Jun 13, 6:57 PM MDTSevere Thunderstorm WarningPUBPueblo33 min
Jun 13, 7:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jun 13, 7:41 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 13, 8:39 PM MDTSpecial Weather StatementPUBCrowley51 min
Jun 13, 9:41 PM MDTSpecial Weather StatementPUBCrowley34 min
Jun 13, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 13, 10:47 PM MDTSpecial Weather StatementPUBKiowa43 min
Jun 13, 11:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jun 13, 11:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers39 min
Jun 14, 12:13 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa, Prowers32 min
Jun 14, 5:09 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 14, 5:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 14, 5:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.